Facebook Pixel

What's going on?

By July 12, 2017 - 8:46pm
Rate This

So I had sex with a condom on April 10. I got my period on April 19, May 23 and June 22. I also took a pregnancy test on the day I got my period in April and it was negative. I started taking Levlen ED on June 27 and I also had sex with a condom on that day. Now I'm feeling really bloated and constipated all the time and have noticed my stomach looking bigger than normal. I'm just a bit worried about what it could be... could I be pregnant? Is the pill disagreeing with me? My next period is due on July 22 based off my previous cycles but it's due on July 18 based off the pill cycle. Thanks I'm just freaking out a bit:/

Add a Comment1 Comments


Hello qwerryuiop,

Welcome to the EmpowHER community.

Side effects of Levlen ED do include nausea, stomach cramps and bloating.


July 13, 2017 - 8:58am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!